# SDR CALA2025031200487

- Difficulty date: March 5, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A01122
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6447838 CUSTOMER REQUEST - EVALUATE FWD CARGO DOOR DENTS AND DOCUMENT OR REPAIR AS REQUIRED. TRANSCRIBED FROM HAECO GSO NR 9286023 REMOVED AND REPLACE OUTER SKIN P/N 143A0112Y2 P.O. 1112875.1 IAW DWG 143A6110 REV.D AND B737-800 SRM 51-40-02 AND SRM 52-30-01-2R-3. REPAIR #3.
